# SDR SWAA2021030151555

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 42,344 hours, 27,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR MOUNTED ASSIST HANDLE BROKEN / CLEARED ON DMA 0521759 REPLACED MISSING ASSIT HANDLE IN FWD LAV PER SIP. CL # 69954
